MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRODRILL STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRODRILL STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL
Catalog Number 5100015250
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 9 events were reported for this quarter.Product return status 7 devices were received.2 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 4 devices: fracture problem / bearings 1 device: wear problem / bearings 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable 1 device: fracture problem / part/component/sub-assembly term not applicable 1 device: wear problem / part/component/sub-assembly term not applicable product disposition 7 devices: scrapped by stryker 2 devices: product disposition is not yet determined additional information 9 devices were not labeled for single-use.9 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 9 events for the failure: fracture.- 8 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99459.Supplemental rationale: corrected data: b5, h1, h6, h11.9 events were previously reported during the reporting quarter; however, 2 events were reported in error.7 previously reported events are included in this follow-up record.Product return status: 7 devices were received.Evaluation findings (results/components): 4 devices: fracture problem / bearings.1 device: wear problem / bearings.1 device: fracture problem / part/component/sub-assembly term not applicable.1 device: wear problem / part/component/sub-assembly term not applicable.Product disposition 7 devices: scrapped by stryker.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 7 events for the failure: fracture.7 events had problem identified during non-clinical procedure; there was no patient involvement.

Brand Name
MICRODRILL STRAIGHT ATTACHMENT
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399767
Report Number3015967359-2025-99459
Device Sequence Number9983594
Product Code EIA
UDI-Device Identifier04546540380272
UDI-Public04546540380272
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized7
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5100015250
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown